# SDR GTIA2014081001401

- Difficulty date: August 10, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 29,916 hours, 14,202 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6, DEF OXYGEN MASK OPENED.  REPACKED OXYGEN MASK IAW AMM 35-21-43.  OPS TEST OK IAW AMM 35-23-00.
